Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 56, NWS Newport/Morehead City, NC

July 30, 2016Dare County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 30, 2016, 5:15 PM EDT for Dare County, North Carolina. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2016, 5:15 PM EDT (21:15 UTC)
Expired
Jul 30, 2016, 5:30 PM EDT
In force
15 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Dare County, NC

The radar

The Morehead City radar (KMHX), 134 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2210 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WUUS52 KMHX 302115
SVRMHX
NCC055-302130-
/O.NEW.KMHX.SV.W.0056.160730T2115Z-160730T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
515 PM EDT SAT JUL 30 2016

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MAINLAND DARE COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 530 PM EDT

* AT 514 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
  SOUTHWEST OF WANCHESE...OR 44 MILES SOUTH OF GRANDY...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL PASS NEAR STUMPY POINT IN
  SOUTHEASTERN MAINLAND DARE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER
SERVICE OFFICE IN NEWPORT AT 1-800-889-6889.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3558 7566 3554 7575 3552 7584 3557 7588
      3558 7588 3560 7590 3560 7589 3563 7588
      3564 7590 3565 7589 3566 7590 3578 7567
      3563 7563
TIME...MOT...LOC 2114Z 239DEG 28KT 3561 7580 

HAIL...<.75IN
WIND...60MPH
 
$$

TL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:50 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 30, 3:50 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
350 PM EDT SAT JUL 30 2016

.SYNOPSIS...
Bermuda high pressure offshore with a trough inland will persist
through the weekend. A weak boundary will stall over the area this
morning and then lift back north by later tonight. A weak cool
front will approach from the northwest early next week then stall
near the area by mid week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 315 PM Saturday, updated PoPs for the remainder of the
afternoon to add a large area of likely showers and thunderstorms
to reflect ongoing convection. Main threat from storms will
continue to be heavy rain with strong gusty winds approaching
severe strength in some storms. Areas outside of convection will
remain hot and humid with heat index values above 105, while areas
that get a shower or thunderstorm will cool below that for the
remainder of the day.

Expect a bit of a lull in shower and thunderstorm activity after
the current area pushes off to the north and east. There will
continue to be a threat for additional scattered showers and
thunderstorms through the overnight however and carried 40 PoP
overnight. No change from recent nights with warm and muggy lows
in the 75 to 80 degree range.

&&

.SHORT TERM /SUNDAY/...
As of 315 PM Saturday, The weather on Sunday will continue to be
influenced from by a surface trough inland with weak shortwave
energy moving through at the mid- levels. Carried a 40 to 50 PoP
across the area for showers and thunderstorms that again could
produce heavy downpours and gusty winds. It will be another hot
and humid day with highs in the low to mid 90s inland and just a
bit cooler along the immediate coast. Heat index values could
again flirt with 105. This will largely be dependent on cloud
cover and coverage of showers and thunderstorms. Did not have
enough confidence to raise a heat advisory at this point but can't
rule out the need for tomorrow afternoon.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 330 PM Saturday...Unsettled through mid week as the
mid/upper ridge breaks down and transitions to a broad trough.
High pressure builds in late week.

Sunday night into Monday...Mid/Upper level ridge continues to
break down as the broad trough over the Tennessee Valley continues
to dig south. Meanwhile, the frontal boundary slowly sinks down
from the NW, but remains to the north for most of the day. This
will provide better chances for showers and thunderstorms to
develop, especially during the afternoon and evening. Expect highs
in the low 90s inland to mid/upper 80s along the OBX.

Monday night through Wednesday...The broad trough axis will be over
NC and the slow moving cold front will finally sink down into the
forecast area late Monday night. The front will be over eastern NC
Tuesday and finally push all the way on Tuesday night. The
frontal boundary will linger along the southern coastal area
Wednesday. Good coverage of convective activity expected ahead of
front, with likely POPS all of area Monday, eastern half Monday
night and southeast third Tuesday. Some locally heavy rain
possible with PW values around 2 inches, and isolated severe
possible with decent surface and mid level forcing. Did indicate
slightly slower frontal push into area on Tuesday, and lowered
POPs on Wednesday.

Not a major cool air push behind front and temps will actually just
drop back to near normal levels with highs near 90 and lows 70-75.

Thursday through Saturday...There remains some models
differences, but will keep previous forecast as the frontal
boundary remains stalled to the south of the area and dissipate
late Thursday/Friday as high pressure builds into the area from
the New England area.

Temps still near normal both days with lows 70-75 and highs near 90.
&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Short term /Through Sunday Afternoon/...
VFR conditions expected through the short term with a couple
exceptions. First, scattered convection may result in brief sub-
VFR conditions during the afternoon and evening hours. Second,
patchy fog could develop, especially in areas that receive rain.
Confidence for fog is low at this time so it is not included in
the TAF. Winds will be light from the south during the period with
a cumulus cloud deck around 5k ft.

Long Term /Sunday through Thursday/
As of 330 PM Saturday...Sub-VFR conditions are expected with
scattered to widespread rain and thunderstorms through mid week as
an upper tough and frontal boundary is over the area. May see low
level stratus and/or fog each morning. SW flow 5-10 knots then
shifting to NE after the frontal passage late Tuesday night.

&&

.MARINE...
Short Term /Tonight and Sunday/...
As of 215 PM Saturday, Outside of convection winds are generally
light this afternoon. As the weak boundary dissipates winds will
become more southerly to southwesterly across the entire area
overnight. Winds will be S/SW on all waters tonight and Sunday at
10 to 15 knots with seas 2-4 feet. A few periods of 15-20 knot
winds will be possible at times through the period especially in
the outer central and southern waters.

Long Term /Sunday through Thursday/...
As of 330 PM Saturday...SW winds 10-20 knots will continue into
late Monday night as the frontal boundary moves in from the NW and
reaches the southern waters by late Tuesday night. SW winds will
shift to east on Tuesday and then by Tuesday night, winds become
north-northeast. Winds will become 5-15 knots after the frontal
passage.

Seas will mainly be 2-4 ft during the period, with some 5 feet seas
over the outer portions of central and southern waters with the
stronger SW winds. Expect showers and thunderstorms through the
period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ029-044>047-
     079>081-090>095-098-103.
MARINE...None.

&&

SYNOPSIS...RSB
NEAR TERM...RSB
SHORT TERM...RSB
LONG TERM...RSB/BM
AVIATION...BM/SGK
MARINE...RSB/BM
Hazardous weather outlook, Jul 30, 10:55 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1055 AM EDT SAT JUL 30 2016

NCZ029-044>047-079>081-090>094-311500-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
1055 AM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-311500-
OUTER BANKS HYDE-
1055 AM EDT SAT JUL 30 2016

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-311500-
CARTERET-ONSLOW-OUTER BANKS DARE-
1055 AM EDT SAT JUL 30 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 30, 4:08 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
408 PM EDT SAT JUL 30 2016

NCZ045-046-080-081-302045-
TYRRELL-BEAUFORT-MAINLAND HYDE-WASHINGTON-
408 PM EDT SAT JUL 30 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BEAUFORT...SOUTHWESTERN
TYRRELL...SOUTHEASTERN WASHINGTON AND CENTRAL MAINLAND HYDE
COUNTIES...

AT 407 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
SWAN QUARTER FERRY TERMINAL...OR 32 MILES SOUTHEAST OF PLYMOUTH...
MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
TYRRELL...EASTERN BEAUFORT...CENTRAL MAINLAND HYDE AND SOUTHEASTERN
WASHINGTON COUNTIES.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3539 7617 3553 7655 3576 7640 3562 7601
TIME...MOT...LOC 2007Z 206DEG 19KT 3555 7630

31
Local storm report, Jul 30, 4:36 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
436 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     1 NW MORRISONS STORE    35.71N  76.65W
07/30/2016                   WASHINGTON         NC   911 CALL CENTER

            TREE DOWN ON RAILROAD BED RD. NORTH OF PANTEGO

&&

EVENT NUMBER MHX1600307

KEARNS
Special weather statement, Jul 30, 4:40 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
440 PM EDT SAT JUL 30 2016

NCZ046-047-081-302145-
TYRRELL-MAINLAND HYDE-WESTERN DARE-
440 PM EDT SAT JUL 30 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAINLAND DARE...EASTERN
TYRRELL AND EASTERN MAINLAND HYDE COUNTIES...

AT 439 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF POINT HARBOR TO 13
MILES EAST OF SWAN QUARTER FERRY TERMINAL. MOVEMENT WAS EAST AT 20
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANTEO.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3593 7567 3593 7573 3588 7568 3555 7572
      3549 7585 3530 7601 3526 7619 3604 7606
      3601 7573 3600 7573 3601 7570 3599 7570
      3600 7568 3598 7566
TIME...MOT...LOC 2039Z 265DEG 16KT 3598 7600 3533 7611

31
Local storm report, Jul 30, 4:46 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
446 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     JACKSONVILLE            34.76N  77.40W
07/30/2016                   ONSLOW             NC   SOCIAL MEDIA

            TREES DOWN ON HIGHWAY 17 NORTH OF JACKSONVILLE

&&

EVENT NUMBER MHX1600308

KEARNS
Local storm report, Jul 30, 4:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
448 PM EDT SAT JUL 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 W GALILEE MISSION     35.80N  76.42W
07/30/2016                   WASHINGTON         NC   PARK SERVICE

            SEVERAL LARGE TREE LIMBS DOWN AT PETTIGREW STATE PARK.

&&

EVENT NUMBER MHX1600309

KEARNS
Special weather statement, Jul 30, 5:12 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
512 PM EDT SAT JUL 30 2016

NCZ103-302215-
OUTER BANKS DARE-
512 PM EDT SAT JUL 30 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OUTER BANKS DARE
COUNTY...

AT 511 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF WRIGHT BROTHERS
NATIONAL MONUMENT TO 14 MILES NORTHWEST OF HATTERAS FERRY TERMINAL.
MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANTEO...NAGS HEAD FISHING PIER...ROANOKE ISLAND FESTIVAL PARK...
WANCHESE...HATTERAS ISLAND FISHING PIER...OUTER BANKS FISHING PIER...
JOCKEYS RIDGE STATE PARK...WRIGHT BROTHERS NATIONAL MONUMENT...AVON
PIER AND BODIE ISLAND LIGHTHOUSE.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3574 7545 3527 7546 3527 7559 3547 7553
      3558 7553 3569 7555 3568 7566 3600 7575
      3605 7559 3593 7552
TIME...MOT...LOC 2111Z 261DEG 20KT 3597 7577 3535 7590

31

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:47 AM EDTHeat AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more8 hr
Jul 30, 11:47 AM EDTSpecial Weather StatementMHXHyde43 min
Jul 30, 12:30 PM EDTSpecial Weather StatementMHXHyde60 min
Jul 30, 12:47 PM EDTSpecial Weather StatementMHXTyrrell43 min
Jul 30, 1:05 PM EDTSpecial Weather StatementMHXGreene, Pitt40 min
Jul 30, 1:41 PM EDTSpecial Marine WarningMHX34 min
Jul 30, 1:46 PM EDTSpecial Weather StatementMHXOnslow59 min
Jul 30, 1:58 PM EDTSpecial Marine WarningMHX47 min
Jul 30, 2:14 PM EDTSpecial Weather StatementMHXMartin46 min
Jul 30, 2:24 PM EDTSpecial Weather StatementMHXTyrrell66 min
Jul 30, 2:27 PM EDTSevere Thunderstorm WarningMHXOnslow33 min
Jul 30, 2:29 PM EDTSpecial Weather StatementMHXCraven46 min
Jul 30, 2:34 PM EDTSpecial Marine WarningMHX41 min
Jul 30, 2:44 PM EDTSpecial Marine WarningMHX46 min
Jul 30, 2:44 PM EDTSevere Thunderstorm WarningMHXTyrrell, Washington46 min
Jul 30, 2:50 PM EDTSpecial Weather StatementMHXPamlico40 min
Jul 30, 2:59 PM EDTSevere Thunderstorm WarningMHXBeaufort, Pamlico46 min
Jul 30, 3:04 PM EDTSpecial Weather StatementMHXWashington41 min
Jul 30, 3:10 PM EDTSpecial Weather StatementMHXCarteret50 min
Jul 30, 3:12 PM EDTSpecial Marine WarningMHX18 min
Jul 30, 3:43 PM EDTSpecial Weather StatementMHXTyrrell62 min
Jul 30, 3:45 PM EDTSevere Thunderstorm WarningMHXDare, Tyrrell, Washington45 min
Jul 30, 3:54 PM EDTSpecial Marine WarningMHX66 min
Jul 30, 4:03 PM EDTSpecial Weather StatementMHXPitt27 min
Jul 30, 4:08 PM EDTSpecial Weather StatementMHXHyde37 min
Jul 30, 4:40 PM EDTSpecial Weather StatementMHXDare, Hyde65 min
Jul 30, 4:54 PM EDTSpecial Marine WarningMHX96 min
Jul 30, 5:12 PM EDTSpecial Weather StatementMHXDare63 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.